Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Real linear characters of the symplectic modular group


Author: Irving Reiner
Journal: Proc. Amer. Math. Soc. 6 (1955), 987-990
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0075212-2
MathSciNet review: 0075212
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Reiner, Automorphisms of the symplectic modular group, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 35-50. MR 0073603 (17:458a)
  • [2] L. K. Hua and I. Reiner, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 415-426. MR 0029942 (10:684d)
  • [3] -, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 331-348. MR 0043847 (13:328f)
  • [4] L. E. Dickson, Linear groups, Teubner, 1901.
  • [5] H. Frasch, Math. Ann. vol. 108 (1933) pp. 229-252, especially p. 245, footnote. MR 1512847
  • [6] J. Nielsen, Danske Videnskabernes Selskab. Matematisk-Fysiske Meddelelser vol. 5, no. 18 (1924) pp. 3-29.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0075212-2
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society